# SDR MASA2011120164141

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 30,150 hours, 31,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY LIGHT INOP.  R2 LAMP.
